• itching itching
    September 20, 2009
    How to stop itching caused by Percocet?
    itching itching
    September 20, 2009

    I'm an 80-year-old male who recently had a cyst removed. I was given Percocet, but after 3 days I broke out into a rash. After three weeks my whole body broke out, starting on my stomach and going down my legs and over my back and shoulders. I've been taking Benadryl and it helps a bit, but the itching is still bad. Is there anything else I can do? This is miserable!

    READ MORE

FROM OUR EXPERTS

  • Kathleen MacNaughton
    Health Pro
    September 29, 2009
    Kathleen MacNaughton
    Health Pro
    September 29, 2009

    Sorry to hear you've had such a rough time of it. But you really need to consult with your doctor on this. We can't give medical advice over the Internet. There are other medicines besides Benadryl that help with itching, but whether any of these would be right for you is a question only your doctor who knows you and examines you can answer.

     

    Good luck,

    Kathi

    What is causing my itch?


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.